# SDR AALA202410178089

- Difficulty date: October 13, 2024
- Submitted: October 17, 2024
- Operation: Air carrier
- Aircraft: N546UW
- Make and model: Airbus A321-231
- Aircraft serial: 4885
- Aircraft time: 41,084 hours, 16,105 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Low Pressure
- Location: Zone 800
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: FLIGHT ATTENDANT ADVISED AN INDICATION ON THEIR SCREEN THAT 2L SLIDE LOW PRESSURE. **SUPPLEMENTAL REPORT WILL BE SUBMITTED** (OPEN)
